Advertisement

manuscripta mathematica

, Volume 64, Issue 2, pp 169–187 | Cite as

Plane curves whose singular points are cusps and triple coverings of ℙ2

  • Hisao Yoshihara
Article

Abstract

We study a plane curve C whose singular points are cusps and the surface which is a triple covering of ℙ2 branched along C. As a result, especially we obtain an inequality for the sum of the Milnor numbers at the singularities of C and new surfaces of general type.

Keywords

Singular Point Number Theory General Type Algebraic Geometry Topological Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    BARTH, W., PETERS, C., VAN DE VEN, A.: Compact complex surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete 3.Folge, Band4, Berlin-Heidelberg-New York: Springer 1983Google Scholar
  2. [2]
    BEAUVILLE, A.: L'application canonique pour les surfaces de type général. Inv. Math.55, 121–140(1979)Google Scholar
  3. [3]
    HIRZEBRUCH, F.: Some examples of algebraic surfaces. Contemporary Math.9, 55–71(1982)Google Scholar
  4. [4]
    KODAIRA, K.: Pluricanonical systems on algebraic surfaces of general type. J. Math. Soc. Japan20, 170–192(1968)Google Scholar
  5. [5]
    KODAIRA, K.: On the structure of compact analytic surfaces. IV. Amer. J. Math.90, 1048–1066(1968)Google Scholar
  6. [6]
    LAUFER, H.B.: Normal two-dimensional singularities, Princeton Univ. Press 1971Google Scholar
  7. [7]
    LAUFER, H.B.: On μ for surface singularities. Proc. Symp. in Pure Math.30, 45–49(1977)Google Scholar
  8. [8]
    MIRANDA, R.: Triple covers in algebraic geometry. Amer. J. Math.107, 1123–1158(1985)Google Scholar
  9. [9]
    MORI, S.: On a generalization of complete intersections. J. Math. Kyoto Univ.15, 619–646(1975)Google Scholar
  10. [10]
    PERSSON, U.: Double coverings and surfaces of general type. Lect. Notes in Math.732, 168–195(1978): SpringerGoogle Scholar
  11. [11]
    YOSHIHARA, H.: A note on the existence of some curves. Algebraic Geometry and Commutative Algebra in Honor of M. Nagata. 801–804 (1987)Google Scholar
  12. [12]
    YOSHIHARA, H.: Plane curves whose singular points are cusps. Proc Amer. Math. Soc.103, 737–740(1988)Google Scholar
  13. [13]
    ZARISKI, O.: On the linear connection index of the algebraic surfaces zn=f(x,y). Proc. Nat. Acad. Sci.15, 494–501(1929)Google Scholar
  14. [M-S]
    MATSUOKA, T., SAKAI, F.: The degree of rational unicuspidal curves. (to appear)Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Hisao Yoshihara
    • 1
  1. 1.Faculty of General EducationNiigata UniversityNiigataJapan

Personalised recommendations